# SDR CA071017001

- Difficulty date: October 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: A3579101
- Condition: Failed
- Location: Right
- Part time: 330 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT RT GENERATOR FAILED. AFTER FOLLOWING PROCEDURES A/C LANDED WITHOUT ANY MORE INCIDENT. TROUBLESHOOTING WITH MDC REPORTED PCB6 AT FAULT FROM GCU P/N R608-003. FURTHER TROUBLESHOOTING REVEALED RT GENERATOR WAS AT FAULT NOT THE GCU. GENERATOR WAS REMOVED AND REPLACED AND A/C RETURNED TO SERVICE. NORMAL TBO FOR GENERATOR IS 3000 HRS GENERATOR HAD ONLY 329.7 HRS. MANUFACTURER OF GENERATOR IS AUXILEC (F0296) TAKEN ON DATA PLATE. (TC NR20071017001)
